MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT 3D ADVANCED; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROSOFT 3D ADVANCED; VASCULAR EMBOLIZATION DEVICE
Model Number 7110-0310-3D-A2
Medical Device Problem Codes Stretched (1601); Separation Failure (2547); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis.The root cause could not be determined.The instructions for use (ifu) identifies stretching as a potential complication associated with the use of the device.
 
Event or Problem Description
It was reported that treatment was performed on a partially thrombosed p-com aneurysm.After placement of the embolization coil, the coil could not be detached with three different detachment controllers or a 9-volt battery.During the attempt to remove the coil, the coil stretched.The coil was broken off and tacked against the vessel wall with three (3) stents.Approximately 1 cm of implant coil extended into the p-com and another 6 cm of stretched coils backed down into the cavernous segment.There was no reported patient injury or clinical sequela.
 
Additional Manufacturer Narrative
A user facility medwatch (ref # 1100780000-2020-8002) was received on 7/20/20, which indicated the aneurysm being treated was unruptured.The patient was placed on blood thinners, post-procedure.Additional information: (a2, a3, a4, a6, b7).

Brand Name
HYDROSOFT 3D ADVANCED
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo, ca
MDR Report Key9862350
Report Number2032493-2020-00070
Device Sequence Number2533891
Product Code KRD
UDI-Device Identifier00816777025487
UDI-Public(01)00816777025487(11)190206(17)240131(10)1902061W6
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070656
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2024
Device Model Number7110-0310-3D-A2
Device Catalogue Number7110-0310
Device Lot Number1902061W6
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date03/20/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient Weight155